I am on Clonazepam for anxiety and I also have a seizure disorder. The doctor wants me off the medicine so he is tapering me off of it. I take 1mg three times a day and 0.5 mg as needed. The doctor has cut me down to 1mg twice daily and 0.5 mg as needed. It has affected my seizure disorder. When I have seizures I lose thought in mid sentence. I can't keep my eyes open. Then, I have amnesia with just bits and pieces from that day, the next day. These seizures are multiple and usually last 24 hours. Since I have been cut back on the Clonazepam I have been having seizures. I have been off of the medication at night 6 days, with the last three days being full of seizures. I have an uncomfortable feeling, similar to restless leg syndrome. I feel like I should have cut back in less dosages. Maybe every other night, or reduce more slowly. Maybe cutting it back to 0.5 mg at bed time. I am going to call my doctor, I was just wondering if anyone else had this problem. I must say, I do take Dilantin for my seizures.